Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 316080, 15 pages
Research Article

Bifurcation from Interval and Positive Solutions of a Nonlinear Second-Order Dynamic Boundary Value Problem on Time Scales

School of Mathematics and Quantitative Economics, Dongbei University of Finance and Economics, Dalian 116025, China

Received 25 September 2012; Accepted 9 November 2012

Academic Editor: Paul Eloe

Copyright © 2012 Hua Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hua Luo, “Bifurcation and positive solutions of a nonlinear fourth-order dynamic boundary value problem on time scales,” Advances In Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Can Zhang, Lin-Lin Wang, and Yong-Hong Fan, “Existence of positive solutions for a dynamic equation on measure chains,” Applied Mathematics Letters, vol. 35, pp. 24–28, 2014. View at Publisher · View at Google Scholar